# SDR CALA0300059

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 23,794 hours, 12,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Sta 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN FUSELAGE SKIN BELOW AFT CARGO PIT THRESHOLD AT STA 807, S26R-S27R. THE SKIN WAS REPAIRED IAW ECRA 5330-03214.
